Jump to content

Search the Community

Showing results for tags 'meditation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 13 results

  1. I posted these in a thread but only one person has downloaded them according to the stats so i wanted to give better access to them because they're really very helpful to me and I know they've been helpful to a lot of other folks in withdrawal too. I have a set of CDs that have simply at times worked wonders allowing me to rest, if not sleep. These tracks are no longer available for sale so I uploaded them that you might be able to use them too. See what you think. These are actually a very expensive set of highly technological sound science...the company went out of business, but I th
  2. Mod note: Relaxation exercises are great for calming the nervous system, helping to reduce anxiety and encouraging sleep. Examples: progressive muscle relaxation, gentle yoga, calming breathing exercises, meditation, guided visualisation, etc. You may want to try a few kinds to see what works best for you. They work best when done regularly – daily is good – but if your system is very agitated then multiple times a day can be helpful. You may have good results immediately, but don’t give up if at first they don’t seem to be doing much, as it might take a week or so
  3. Many people experience overpowering or disturbing emotions while tapering and as part of withdrawal syndrome. Many of the symptoms of withdrawal syndrome arise from autonomic nervous system dysfunction. The distressed nervous system itself can generate intense uncomfortable feelings -- see Neuro emotions The best way to treat this is to help your nervous system to repair itself, to return to its "factory-installed" state. Recovery from withdrawal syndrome is gradual, inconsistent, and can take a long time. In the meantime, you can help your nervous system heal by using
  4. hi, I thought i could start a meditation thread. not sure if this is the right place to post and if there is another thread already started on the topic. i will post more. please join me if you have a daily mindfulness practice, or if you are interested in spiritual growth. my goal is to make this thread as a resources for people who are in withdrawal. mindfulness and being in the moment present, acceptance of our current experience has been crucial in my recovery. just a disclaimer, i am a buddhist, so everything i will post about my meditation practice
  5. LuiB

    Law of Attraction

    I believe that to live a meaningful and fulfilling you need to have purpose in life. In addition to that, to be satisfied you need to have health, wealth and fulfilling relationships (and spirituality). Law of Attraction has taught us that all this is possible if you use it. You can use the energy of God, or the Universe for example to attain your materialistic aspirations and spiritual connection with 'it'. Let me know your thoughts on this and lets get the discussion going and help each other manifest our dreams. You can check me out on YouTube, I just started a channel a
  6. Hi Everyone, I'm glad this site exists. As it says in my title I'm trying to eventually come off all psychiatric medications that I'm on. I currently take: 0.375 mg Risperdal (after about 1.5 years at 2 mg) 50 mg Lamictal 100 mg Zoloft Right now I am trying to taper off of Risperdal. I just spoke to the compounding pharmacy today and should have the liquid form in three or four days for more precise tapering. My history: I entered therapy when I was 18 as a senior in high school in February 2010. I started taking Welbutrin, then added Zoloft, then stopped taking Welbutrin. In
  7. Cyrosp

    Cyrosp

    My relationship with antidepressants: I've been on different ones for over 20 years. The more I learn about long term use, the more I want to be off of them. I started weaning myself from Effexor about two months ago, and am on day 8 of no Effexor. I am still on Wellbutrin. Withdrawal symptoms I'm currently experiencing: dizziness, brain zaps (like frequent small electric shocks to my brain), insomnia, some nausea. They were the worst at day five, and seem to be decreasing slowly. How I feel now: I have a crazy amount of energy. I don't know if it's a withdrawal symptom, a no more Ef
  8. One of my karate Senseis is also an Olympic coach at the Australian Institute of Sport (AIS). He coaches Paralympian velodrome cyclists, but was voted "Best Olympic Coach of 2012" (both Olympic and Paralympic). I am so lucky to know him, and learn from him. Anyway, when Sensei asks, "did you practice your kata?" I said, "Yes, in my mind." (Kata = pattern, like a dance) The other teachers scoffed at this, that I would run through my katas before falling asleep at night, feeling my stances and shapes and focusing on improving my technique, just by visualising it. Fellow student
  9. So... Hi all... Where to start?! I guess first, I'd just like to say I'm glad I found this web site. You guys are all so supportive and fantastic. Although I know it on an intellectual level, it's always nice to have confirmation that I'm not totally gone in the head! For years, I was under the misapprehension that antidepressants were supposed to make me happier, so I changed meds and went on higher and higher doses in pursuit of that elusive happiness (fully enabled by doctors who probably didn't know much more than I did about the meds). I've never had much emotional resilience
  10. Hi friends, I'm grateful that this community exists. I'm now 29 years old, and feel that life has offered me a precious opportunity to try again: to live in the ways that are most meaningful to me, and to reduce my dependence on a synthetic molecule and anything else that doesn't nourish me. I was first prescribed Luvox at age 16 during what was later diagnosed as a long, recurrent viral illness (mononucleosis). At age 20 (2006), I switched to Effexor, at a dose of 75 mg XR. I've long recognized that very little is known about the effects of long-term antidepressant use, and I have
  11. Hello everyone. I'm happy that I found your website. I thought my life is ruined, but I read success recovery stories and I have a hope now. I was crying for about 20 minutes while I was reading. I don't know If I should tell you the whole story, cause it's a very very sad story. But for me the most important thing is to get answers to my questions. the brief story: I used some drugs for about one year: esctasy, some cocaine, LSD (twice only) and weed. After I stopped taking drugs health problems started: heavy hallucinations, voices, heavy paranoia, uncontrolled rage attacks and more. I g
  12. I just watched this video of an interview with Philip Jacobs. I found some of his ideas helpful for understanding illness as part of a larger, more positive picture, he writes: 'I had always previously thought that it was possible to change my attitude to any situation. With the illness, I realized that there was a stage where you couldn't. You could have a good attitude either side of the experience, but not while you were in it. This was when the illness was deep in the brain, there was no way out until it passed and you just had to allow the experience to be what it was and if it was d
  13. Hi Everyone, I'd like to share my intro and story...... I started this with SaraInCanada's thread, Let me tell you a bit about my story..... I was taking Seroquel for more than 5 years (if my memory serves me right at least it was seven 7 years). This was the last anti-psychotic that I used. I had gone through several pych meds for about 14 years of my life beginning from anti-depressants, becoming anti-psychotics, then a combination of them, then they added a few benzo's then. My problem began in 1995 during a high school "core energy" retreat that stressed me out. My problem continued u
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy